Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Trying to conceive, stress. History of miscarriage. Clofert 100 tablets safe to take?

Is Clofert100 tablets safe to consume without any doctors advice I had suffered one misscarriage in March 2010 it took lot time for me to come out of it. But now im ok & willing to have a baby. But there is lot pressure from in-laws that i m not able to concieve,someone suggested me to consume clofert100 Is it safe to take this tablet
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

You can take clofert 100 preferably under a gynecologists supervision who will do follicular growth scan and advice you on the best days to conceive after checking ovulation.

I hope I answered your query. I will be available for any followup queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor